×

zbMATH — the first resource for mathematics

Interpolation of several Banach spaces. (English) Zbl 0282.46022

MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amanov, T. I., Representation and imbedding theorems for the function spaces S_p,θ^(r)B(R)_n andS_p*,θ^(r)B(0⩻x_j⩻2π;j=1,2,...,n), Trudy Mat. Inst. Steklov, 77, 3-34 (1965)
[2] Berenstein, C. A.; Kerzman, N., Sur la réitération dans les espaces moyennes, C.R. Acad. Sci. Paris, 263, 18, 609-612 (1966) · Zbl 0148.11501
[3] Besov, O. V., Investigation of a family of function spaces in connection with theorems of imbedding and extension, Trudy Mat. Inst. Steklov, 60, 42-71 (1961)
[4] Bourbaki, N., Intégration, Chapitre 7 (1963), Paris: Mesure de Haar, Hermann, Paris · Zbl 0156.03204
[5] Butzer, P. L.; Berens, H., Semi-groups of operators and approximation (1967), Berlin: Springer, Berlin · Zbl 0164.43702
[6] Foias, C.; Lions, J. L., Sur certains théorèmes d’interpolation, Acta Sci. Math. (Szeged), 22, 269-282 (1961) · Zbl 0127.06803
[7] Grisvard, P., Commutativité de deux foncteurs d’interpolation et applications, J. Math. Pure Appl., 45, 143-206 (1966) · Zbl 0187.05803
[8] Holmstedt, T., Interpolation of quasi-normed spaces, Math. Scand., 26, 177-199 (1970) · Zbl 0193.08801
[9] Hörmander, L., Estimates for translation invariant operators in L_p-spaces, Acta Math., 104, 93-140 (1960) · Zbl 0093.11402
[10] N. Kerzman,Interpolation among n quasinormed spaces, Notes, Buenos Aires, 1966.
[11] Kerzman, N., Sur certains ensembles convexes liés à des espaces L_p, C.R. Acad. Sci. Paris, 263, 11, 365-367 (1966) · Zbl 0184.34803
[12] Lang, S., Analysis, II (1969), Reasing, Mass.: Addison-Wesley, Reasing, Mass.
[13] Lions, J. L.; Peetre, J., Sur une classe d’espaces d’interpolation, Publ. Math. I.H.E.S., 19, 5-68 (1964) · Zbl 0148.11403
[14] Nikolskij, S. M., Imbedding, continuation and approximation theorems for differentiable functions of several variables, Uspehi Mat. Nauk, 16, 5, 63-115 (1961)
[15] Nikolskij, S. M., Functions with dominant mixed derivate satisfying a multiple Hölder condition, Sibirsk. Mat. Z., 4, 1342-1364 (1963)
[16] J. Peetre,A theory of interpolation of normed spaces, Notes, Brasilia, 1963 (= otas de matematica,39 (1968)). · Zbl 0162.44502
[17] Peetre, J., Sur le nombre de paramètres dans la dèfinition de certains espaces d’interpolation, Ricerche Mat., 12, 248-262 (1963) · Zbl 0125.06501
[18] Peetre, J., Espaces d’interpolation, généralisation, applications, Rend. Sem. Mat. Fis. Milano, 34, 133-165 (1964) · Zbl 0151.17902
[19] Peetre, J., Espaces d’interpolation et théorème de Soboleff, Ann. Inst. Fourier, 16, 279-317 (1966) · Zbl 0151.17903
[20] Peetre, J., Sur les espaces de Besov, C.R. Acad. Sci. Paris, 264, 281-283 (1967) · Zbl 0145.16206
[21] J. Peetre,On a fundamental lemma in the theory of interpolation spaces, Technical report, Lund, 1968. · Zbl 0162.44502
[22] Peetre, J., A new approach in interpolation spaces, Studia Math., 34, 23-42 (1970) · Zbl 0188.43602
[23] J. Peetre,Banach couples, Technical report, Lund, 1971. · Zbl 0224.46040
[24] Peetre, J.; Sparr, G., Interpolation of normed Abelian groups, Ann. di Mat. pura e appl., 92, 217-262 (1972) · Zbl 0237.46039
[25] Yoshikawa, A., Sur la théorie d’espaces d’interpolation — les espaces de moyenne de plusieurs espaces de Banach, J. Fac. Sci. Univ. Tokyo, 16, 407-468 (1970) · Zbl 0197.09901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.